MAUDE Adverse Event Report: STRYKER-ENDOSCOPY LAKELAND 5300; SINGLE-USE REPROCESSED ULTRASONIC SURGICAL INSTRUMENTS

STRYKER-ENDOSCOPY LAKELAND 5300; SINGLE-USE REPROCESSED ULTRASONIC SURGICAL INSTRUMENTS
Model Number HAR1136
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to stryker sustainability solutions for evaluation.Upon inspection of the received complaint device, evidence of bio-burden was observed on the device.The teflon pad, jaw, buttons, handle, cable, and contact pins appear to be intact.The complaint device was received with a broken blade tip.Functional testing was performed using a g11 scalpel generator, using the appropriate harhpgr hand piece.The device presented with a 'no instrument uses remaining' error as expected due to previous clinical use.The returned complaint device was reset/unlocked using a rigol dp832 programmable dc power supply and labview 2023 vi package manager.The returned complaint device was successfully reset.The data is captured and retained at stryker's sustainability solutions business unit.After the device was successfully reset, the device was activated successfully using the same g11 scalpel generator, using the appropriate harhpgr hand piece.Upon pressing the low energy button an additional error was populated on the g11 screen, 'replace instrument'.A review of the dhr supports that the device met all inspection and test criteria prior to release from stryker.The reported event could be attributed to: - shipping/handling damage post distribution from stryker's sustainability solutions - too much force or torque applied to instrument, or grasping/pulling - incidental and prolonged activation against solid surfaces, such as bone or plastic - attempting to bend, sharpen, or otherwise alter the shape of the blade - cleaning instrument or blade tip with abrasives the instructions for use (ifu) state: - verify compatibility with generators.Use device only with ethicon endo-surgery generator g11 (gen11) software version 2018-1 or later.Software revision can be found under ¿system information¿ in the generator g11 (gen11) ¿settings¿ menu.Refer to the generator g11 (gen11) operator¿s manual for more information.- avoid contact with any and all metal or plastic instruments or objects when the instrument is activated.Contact with staples, clips or other instruments while the instrument is activated may result in scratches on the blade, cracked or broken blades and premature blade failure.- audible high-pitched ringing, resonating from the blade, is an abnormal condition and an indicator that the blade is not operating properly.This may result in abnormally high shaft temperatures and user or patient injury.- do not attempt to bend, sharpen, or otherwise alter the shape of the blade.Doing so may cause blade failure and user or patient injury.- care should be taken not to apply pressure between the instrument blade and tissue pad without having tissue between them.Clamping the tissue pad against the active blade without tissue on the full length of the blade will result in higher blade, clamp arm and distal shaft temperatures and can result in possible damage to the instrument.If this occurs, there may be an instrument failure, and the generator touchscreen displays a troubleshooting message.The reported event will continue to be monitored through post-market surveillance.
 
Event or Problem Description
It was reported that the har1136 instructed to remove form patient during use, clean blade, then prompted to replace device.There was no patient injury, medical intervention, or extended procedure time reported.These are commonly used devices that are readily available.
 
Event or Problem Description
It was reported that the har1136 instructed to remove form patient during use, clean blade, then prompted to replace device.Per the sales representative, the complaint device did not have a broken blade present.There was no patient injury, medical intervention, or extended procedure time reported.These are commonly used devices that are readily available.
 
Additional Manufacturer Narrative
Additional information: per the sales representative, the complaint device did not have a broken blade present.

Brand Name
NA
Common Device Name
SINGLE-USE REPROCESSED ULTRASONIC SURGICAL INSTRUMENTS
Manufacturer (Section D)
STRYKER-ENDOSCOPY LAKELAND 5300
5300 region ct
lakeland FL 33815
Manufacturer (Section G)
STRYKER-ENDOSCOPY LAKELAND 5300
5300 region ct
lakeland FL 33815
Manufacturer Contact
andy dobos
1810 w. drake drive
tempe, AZ 85283
8888883433
MDR Report Key21095979
Report Number0001056128-2025-00003
Device Sequence Number12995566
Product Code NLQ
UDI-Device Identifier07613327586589
UDI-Public07613327586589
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K233471
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHAR1136
Device Catalogue NumberHAR1136
Device Lot Number16216838
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/12/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/10/2024
Supplement Date Received by Manufacturer01/13/2025
Initial Report FDA Received Date01/07/2025
Supplement Report FDA Received Date02/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown